# SDR SWAA030457

- Difficulty date: February 28, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 38,245 hours, 38,087 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Pin
- Part number: 6546113
- Part serial: 1531
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, SWA SI 11251-32, FOUND RT MLG TRUNNION PIN CORRODED.  REMOVED AND REPLACED RT MLG TRUNNION PIN PER MM.
